# SDR DALA14011200190

- Difficulty date: February 8, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,018 hours, 11,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY LIGHTS, AISLE 13 TO 20 ROW INOPERATIVE.  MAINTENANCE FOUND GROUND WIRE BATTERY PACK BY 3D OVERHEAD PANEL LOOSE, RESECURED.
